# SDR FDEA200912294541

- Difficulty date: December 29, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 1320-1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN SEAT TRACK FS 1320 TO 1540 LBL 45.5 HAS SCRATCHES AND TOOL 
MARKS WITH CORROSION IN NUMEROUS AREAS.  REMOVED CORROSION ON SEAT TRACK AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52. REMOVED SEAT TRACK IAW SRM 51-40-02. REMOVED ANGLE, IAW SRM 51-40-02. FABRICATED SEAT TRACK ON SHOP TRAVELER NR T10/816709, FROM BAC1520-792, IAW SRM 53-00-52. FABRICATED ANGLE, BATCH NR 1672485, IAW SRM 53-60-51. LOCATED AND DRILLED ANGLE AND SEAT TRACK IAW SRM 51-40-02. TREATED AND PRIMED IAW SRM 51-20-01. INSTALLED SEAT TRACK AT BS 1320-  1540, LBL 45.5, AND ANGLE, IAW SRM 51-40-02. THIS REPAIR IS   CLASSIFIED AS A CAT. "A" MAJOR REPAIR.
